# SDR ALG2003F00017

- Difficulty date: November 18, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N60WJ
- Make and model: Bell 206L-1
- Aircraft serial: 45276
- Engine: Allsn 250C28B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING REFUELING, FUEL LEAKING FROM THE BELLY OF THE AIRCRAFT, THE MECHANIC FOUND FUEL BOOST PUMP TRANSFER LINE IS LEAKING, TIGHTENED THE LINE AND LEAK CHECKED AND FOUND OK., THE AIRCRAFT WAS RETURNED TO SERVICE.
